Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My friend take 5 tablets of alprazolam 0.5 mg is there any overdose can you help me please.

1 Doctor Answered
Hi lybrate-user, alprazolam is a very addictive drug. It can cause agitation, tension,anxiety and sleeplessness on suddenly stopping it. It is a dependence producing drug. I suggest you take your friend to a neaby neuropsychiatrist. He will definitely help your friend .Wish him a speedy recovery, best of luck.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.